I was diagnosed 8 August and put on Metformin SR 1000mg a day which I take with my main meal usually around 4pm. I had no problems with it at all apart from the very rare wave of nausea which just came and went and then after a week or so I didn't get any nausea at all. Went to see my GP a month later and she double the dosage to 2000mg a day but now I'm getting nausea and the thought of food just makes me want to throw up. It got so bad yesterday that I was scared to go shopping in case I was sick and I just didn't feel like eating at all. Can anyone tell me if they've experienced similar nausea when dosage was increased and if so, how long did it last? Is it something that has to be put up with or does the effect wear off once the body gets used to the meds? I'm having surgery tomorrow so I've gone back to just the one tablet today because I can't risk throwing up tomorrow in case they cancel the surgery.